# SDR SWIA202158175

- Difficulty date: March 31, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 601R-57-046  REV C ( PART A) LHS 1EA O/S FASTENER FOUND INSTALLED IN HOLE #14. FASTENER TYPE IS (HST411-10, HOLE DIA. IS .340".     (C-CHECK RO 5/16/2021)    REPAIRED  L/H SIDE 1 EA OVERSIZE FASTENER HOLE IN WING PLANK ASSY ( STEEL STRAP,LOWER WING PLANK AND TRUNNION FLAGE ) AT WS 65.75 BETWEEN REAR SPAR AND AUX SPAR REF REO 601R-57-21-3456 REV -- DATED 2021-04-09. COMPLIED WITH  ALL STEPS OF REO 601R-57-21-3456 REV -- DATED 2021-04-09 AND 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
